| Catalog Number |
02.07.0514SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024 lot 2003172: (b)(4) items manufactured and released on 11-may-2020.Expiration date: 2025-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain due to a loose tibia and femur and the cause is unknown.The surgeon revised all components to revision components and the surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain and tightness in the knee due to scar tissue that had developed.The surgeon cleaned out the scar tissue and downsized the poly (from 14 to 10 mm).The surgery was completed successfully.